About a month ago, on the second day of my period cycle, a condom broke, and my boyfriend and I went out to get Plan B within the hour of the accident. I now expect my period sometime this week, and I have not felt too many of the side effects labeled on the box although I have noticed a lot of bloating in my lower abdomen. It doesn't hurt; I just feel like a balloon! Is this normal? (I have always had clockwork normal period cycles, and I hope Plan B doesn't change this for me, as I am very fortunate.)
It has been a while since you posted, but I was wondering how you are doing. I am not a doctor and can't diagnose you, but Paul is generally right about the symptoms of Plan B. I have spoken with women, however, who experienced side effects several days after taking the medication.
Did you ever get a chance to see the doctor? If so, please let us know what you learned. I'm sure your experience could be of great benefit to others in the community.
Best of luck,
Women's Sexual Health Quiz
Five Steps to a Healthier Sex Life
Top Ten Sexual Health Resources
Usually, any side effects from taking Plan B go away a day or two after taking the medication. But if you are not feeling well and can't attribute it to your oncoming period, since some women feel bloated due to it's onset, then you should contact your doctor about this.
You can read the manufacturer's FAQ page for Plan B here.